BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2003 >
Volume 29 Number 4 >

Please use this identifier to cite or link to this item:

Title: The Koebe Domain for Concave Univalent Functions
Authors: Wirths, Karl-Joachim
Keywords: Koebe Domain
Concave Univalent Functions
Starlike Meromorphic Functions
Issue Date: 2003
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 29, No 4, (2003), 355p-360p
Abstract: K is the exact Koebe domain for the class of functions considered here.
Description: 2000 Mathematics Subject Classification: 30C25, 30C45.
ISSN: 1310-6600
Appears in Collections:Volume 29 Number 4

Files in This Item:

File Description SizeFormat
sjm-vol29-num4-2003-p355-p360.pdf424.61 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License